# SDR SIMA20140305017

- Difficulty date: March 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS RT FLOOR SUPPORT CORRODED AROUND YOKE MOUNTING BASE.  BLENDED OUT CORROSION ON CO-PILOTS RT FLOOR SUPPORT AROUND YOKE MOUNTING BASE IAW CPM 51-14-00. MAPPED DAMAGE IAW AE ETN-GN-51-013R2.  ACCEPTED AS IS IAW ERS-EM-5300-313.
